# SDR CA960515008

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646437
- Condition: Fractured
- Location: #2 Cylinder
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

(CAN)IN CRUISE, #2 ENGINE STOPPED SUDDENLY. #2 CONNECTING ROD FAILURE DUE TO BEARING SHELLS ROTATING IN BIG END AND OVERHEATING.
